Journal of Differential Geometry

Conformal transformations of Riemannian manifolds

Morio Obata

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 4, Number 3 (1970), 311-333.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214429505

Digital Object Identifier
doi:10.4310/jdg/1214429505

Mathematical Reviews number (MathSciNet)
MR0267485

Zentralblatt MATH identifier
0205.52003

Subjects
Primary: 53.72

Citation

Obata, Morio. Conformal transformations of Riemannian manifolds. J. Differential Geom. 4 (1970), no. 3, 311--333. doi:10.4310/jdg/1214429505. https://projecteuclid.org/euclid.jdg/1214429505


Export citation